MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of this generator at our quality assurance laboratory, this device was thoroughly analyzed.The service department was unable to replicate the error codes mentioned, even during the device incoming functional testing.However, the generator passed the power on self-test (post).The syringe and delivery device were connected with no issues overserved and the device primed and flush as per specifications.Reviewing the event logs, there were found errors 219 (resonant frequency less than 410 khz or greater than 460 khz), 235 (coil temperature is below 105 or outlet temp is below 90 during vapor prime), 250 (vapor button released during prime sequence) and 275 (empty limit switch indicates the syringe limit is empty error codes) but there were no other service records for this generator.As a precaution the internal delivery device cable and load cell were replaced, and the system device was updated.The generator passed full functional and electrical safety testing.It is likely that the error message resulted from an electrical issue, leading to the reported event.The reported complaint was not confirmed.Based on review of all information available and analysis results, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that there was an error message displayed.There were no patient complications.The procedure aborted due to malfunction.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Event or Problem Description
It was reported that there was an error message displayed.There were no patient complications.The procedure aborted due to this malfunction.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21213953
Report Number2124215-2025-02746
Device Sequence Number3466904
Product Code GEI
UDI-Device Identifier08714729986843
UDI-Public(01)08714729986843(11)230206(21)5310
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000005310
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown